# SDR JJBA20190320011

- Difficulty date: March 20, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 37,298 hours, 23,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD LATERAL L-SHAPE BRACKET HAS CORROSION AT FR 65 STR 15L-16L. FABRICATED, LOCATED AND DRILLED BAGGAGE DOOR DOUBLER AT FRAME 65 BETWEEN STR 17L AND 18L.
